Publication detail

Optimal control of the heating process without delay

BAŠTINEC, J. KHUSAINOV, D. DEMCHENKO, H.

Original Title

Optimal control of the heating process without delay

English Title

Optimal control of the heating process without delay

Type

journal article - other

Language

en

Original Abstract

Optimal control problem of the heating process on the example of the one-dimensional heat equation without delay and with right-hand side control is considered. We obtain a solution in the form of series with respect to the eigenfunctions of the Sturm-Liouville problem.

English abstract

Optimal control problem of the heating process on the example of the one-dimensional heat equation without delay and with right-hand side control is considered. We obtain a solution in the form of series with respect to the eigenfunctions of the Sturm-Liouville problem.

Keywords

Optimal control, heating process, Sturm-Liouville problem.

RIV year

2014

Released

02.09.2014

ISBN

1812-5409

Periodical

Bulletin Kiev University, series: physics and Mathematics

Year of study

2014

Number

1

State

UA

Pages from

203

Pages to

206

Pages count

4

Documents

BibTex


@article{BUT108906,
  author="Jaromír {Baštinec} and Denys {Khusainov} and Hanna {Demchenko}",
  title="Optimal control of the heating process without delay",
  annote="Optimal control problem of the heating process on the example of the one-dimensional heat equation without delay and with right-hand side control is considered. We obtain a solution in the form of series with respect to the eigenfunctions of the Sturm-Liouville problem.",
  chapter="108906",
  number="1",
  volume="2014",
  year="2014",
  month="september",
  pages="203--206",
  type="journal article - other"
}